PARAFEN® SUSP (BTL/100ML)(PPM)

$150 USD

Indication

PARAFEN® Oral suspension is used for:

  • Symptomatic treatment of pain and/or fever.
  • Symptomatic treatment of juvenile chronic arthritis.

Ingredient

  • Paracetamol …………………………. 125mg
  • Ibuprofen …………………………….. 100mg
  • Excipients: q.s.f …………………………. 5ml

Direction

For infant and child from 3 months to 12 years old (about 40 kg)

Dosage:

  • Treatment of pain and/or fever:
    The usual dose is 1 ml to 1.5 ml/kg/day (or 20 mg to 30 mg/kg/day of Ibuprofen) divided into 3 to 4 doses, without exceeding 1.5 ml/kg/day (or 30 mg/kg/day of Ibuprofen). Taking it systematically, every 6 to 8 hours, helps to avoid the oscillations of pain or fever.
  • Juvenile chronic arthritis:
    The usual dose is 1.5 ml to 2 ml/kg/day (or 30 mg to 40 mg/kg/day of Ibuprofen) divided into 3 to 4 doses.
  • Renal insufficiency:
    In case of severe renal insufficiency (creatinine clearance less than 10 ml/ min), interval between each dose will be at least 8 hours.

Mode of administration: Oral route.

SHAKE WELL BEFORE USE

Side effects

Nausea, vomiting, diarrhea, …
Inform your doctor or pharmacist about any undesirable effect which is not mentioned in this leaflet.

Consult your doctor or pharmacist prior to starting or stopping a new medication